... removal) but now my eyes HURT and are really dry. is the normal or should I talk to my Dr
11 Oct 2012
Dry eyes is a normal side effect of taking neurontin (gabapentin). However, if the pain is severe, talk to your doctor, as this is not a normal side effect. You may need to have the dosage adjusted, or be switched to a different medication (such as Lyrica) completely.
- Neurontin Information for Consumers
- Neurontin Information for Healthcare Professionals (includes dosage details)< / span>
- Side Effects of Neurontin (detailed)< / span>
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
I was in a head on car collision and almost lost my foot doc gave me gabbapentin (neurotin) for nerve and pain dammage will this work
5 answers • 9 May 2011
... like? Beside the effects on your nerves, what are the effects on your body and mind? My physician prescribed it to me yesterday for nerve pain ...
14 answers • 10 Nov 2012
... I have been taking Gabapentin/Neurontin for about 5 months for a pinched nerve in my neck, I had surgery last month and was told that continuing ...
3 answers • 16 Apr 2013
I have a slight buldge in my L5 in my back. I've had an epidural injection and 2 sets of joint injections. They helped some but now I'm ...
2 answers • 28 Jul 2013
I take neurontin for nerve pain. Is there another drug (or drugs) that treat nerve pain? Which seems
... to work best? My pain is mainly around my torso. Worse at the waist but also around the rib cage. I can't wear a bra and any clothing that ...
5 answers • 5 Aug 2014